# SDR SQJ2006F00001

- Difficulty date: January 6, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N324SA
- Make and model: Braero BAE125800A
- Aircraft serial: 258047
- Engine: Garrtt TFE7315R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tube
- Part number: C46P181211
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR TUBE (PN C46P181211) WAS REMOVED TO GAIN ACCESS TO PYLON.  WHEN TUBE WAS REMOVED 2 PIECES OF CURLED METAL FOUND LODGED IN  NACELLE ANTI-ICE SHUTOFF VALVE (PN 27441482).  PIECES OF METAL WERE REMOVED W/O EFFORT.  INSP WAS PERFORMED ON TUBE, FOUND WHEN ENDS ARE WELDED ON TO PROVIDE FLANGED ATTACH AREAS EXCESS TUBE EXTENDS BEYOND WELD ON INSIDE.  IT WAS THIS EXTRA PIECE OF TUBE THAT BROKE OFF.  ONE END OF THIS TUBE IS ATTACHED TO ENG BLEED AIR OUTLET, OTHER END TO NACELLE SHUTOFF VALVE. ENG BLEED AIR ATTACH POINT TUBE HAD CRACKED, ONE PIECE WAS APPROX .5 INCHES WIDE, CURLED INTO A RING SHAPE WITH A DIA OF APPROX .5 INCHES WHILE OTHER WAS .5 INCHES WIDE, .75 INCHES LONG SLIGHTLY CURLED.   (K)
